# SDR UPS07450034

- Difficulty date: June 1, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 83,127 hours, 18,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BS 800 RT SIDE AT STR16 INNER CHORD 1 HOLE FOUND CRACKED AT 9 O/C POSITION WITH LENGTH 0.125" LENGTH.  M/D BS 800 RT SIDE FRAME FWD INNER CHORD AND STRAP REPAIRED AT BETWEEN STR 15R TO STR 18R AREA AS PER RS R53-21-35812.  POST REPAIR INSPECTION ARE REQUIRED AS PER RS R53-21-35812 AND UPS EO B747-5310-27072.
